# SDR AALA201903019011

- Difficulty date: February 28, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 60,149 hours, 22,744 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bearing
- Condition: Migrated
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGH PYLON OTBD THRUST REVERSER AFT HINGE FITTING AT RIB 2 FOUND WORN DUE TO BEARING MIGRATION.  REPLACED THE HINGE FITTING IAW AMM 54-57-17-400-003-A.
